Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Julia sets and bifurcation diagrams for exponential maps


Author: Robert L. Devaney
Journal: Bull. Amer. Math. Soc. 11 (1984), 167-171
MSC (1980): Primary 58F15
MathSciNet review: 741732
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] P. Blanchard, Complex analytic dynamics, Bull. Amer. Math. Soc. (to appear). MR 1315536
  • [DK] R. Devaney and M. Krych, Dynamics of Exp (z), Ergodic Theory Dynamical Systems (to appear). MR 758892
  • [DH] A. Douady and J. Hubbard, Iteration des polynômes quadratiques complexes, R. Acad. Sci. Paris 294 (1982), 123-126. MR 651802
  • [F] P. Fatou, Sur l'iteration des fonctions transcendantes entieres, Acta Math. 47 (1926), 337-370. MR 1555220
  • [GGS] E. Ghys, L. Goldberg and D. Sullivan, On the measurable dynamics of z → e (preprint).
  • [J] G. Julia, Iteration des applications fonctionnelles, J. Math. Pures Appl. (1918), 47-245.
  • [Ma] B. Mandelbrot, The fractal geometry of nature, Freeman, San Francisco, 1982. MR 665254
  • [MSS] R. Mañé, P. Sad and D. Sullivan, On the dynamics of rational maps (to appear).
  • [M] M. Misiurewicz, On iterates of e, Ergodic Theory Dynamical Systems 1 (1981), 103-106. MR 627790
  • [R] M. Rees, Positive measure sets of ergodic rational maps (preprint). MR 870689
  • [S] D. Sullivan, Quasi-conformal homeomorphisms and dynamics. III (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F15

Retrieve articles in all journals with MSC (1980): 58F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15253-4
PII: S 0273-0979(1984)15253-4